Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

7 years old, white patches, blisters. On melanocyl, triamcinolone acetonide cream. Vitiligo?

Hello, my son is 7 yrs old and his white patches started about a year ago. I got medication for him, it is Melanocyl tablets to be taken one at 10 in morning then 2 hours later melanocyl and triamcinolone acetonide cream, mixed together and applied to white areas. Then he is supposed to expose these areas to the sun for 4 minutes. Ive only done this for 2 days. Now there are these kind of blisters on him, on his neck , hands, and even his eyes are swollen. Plz advise, should i continue, or not. Does these effects mean that it is working and that his vitilgo will go away? Ive been very stressed due to his vitiligo . Any thing will help. Thank you.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

The medication can cause blisters at time. I shall advise you to discuss with your doctor and either reduce the quantity of the local medication or avoid it.

You cannot be certian that vitilgo will go away with the use of the medications. They work in most of the cases but not in all.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor